# SDR DXTA2023010377610

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 14,816 hours, 11,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 99190523
- Part serial: 19K284
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT INOP. APPLIED POWER TO AIRCRAFT TO CHARGE EMERGENCY BATTERY PACK FOR 30MIN.  EXIT LIGHT STILL FAILS TO ILLUMINATE.    REPLACED THE MAIN CABIN DOOR EXIT SIGN WITH A NEW ONE. IAW MM 33-50-02.
